# SDR ZW0A0303906

- Difficulty date: April 2, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 41,561 hours, 31,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED AT STA 601 TO 604, ABOVE LONGERON 26R, 3.25 INCHES BY 2.625 INCH AND 0.070 DEEP.  SPLICED IN NEW SECTION OF SKIN PER SRM 53-04, FIG 12C, AND ARA 18438A, REPAIR AREA NUMBER 1.  CHECK-C 8-15-02 STL.
